# SDR AALA202504214070

- Difficulty date: April 15, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8701
- Aircraft time: 20,363 hours, 5,678 cycles
- System (JASC): 5270 · Door Warning System
- Part: Actuator
- Part number: 8928000122
- Condition: False Indication
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON ENGINE SHUTDOWN, ECAM SHOWS DOOR RIGHT OVERWNG FAULT FLIGHT LOCK ENGAGED. MAINTENANCE SWAPPED RIGHT HAND PLUG DOOR FLIGHT LOCK ACTUATOR WITH THE FLIGHT LOCK ACTUATOR ON THE FORWARD OVERWING DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED PER AMM 52-22-71.
